CI-Property for decomposable schur rings over an abelian group

István Kovács, Grigory Ryabov

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A Schur ring over a finite group is said to be decomposable if it is the generalized wreath product of Schur rings over smaller groups. In this paper we establish a sufficient condition for a decomposable Schur ring over the direct product of elementary abelian groups to be a CI-Schur ring. By using this condition we offer short proofs for some known results on the CI-property for decomposable Schur rings over an elementary abelian group of rank at most 5.

Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalAlgebra Colloquium
Volume26
Issue number1
DOIs
Publication statusPublished - 1 Mar 2019

Keywords

  • CI-group
  • isomorphism
  • Schur ring

Fingerprint

Dive into the research topics of 'CI-Property for decomposable schur rings over an abelian group'. Together they form a unique fingerprint.

Cite this